Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 67, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 2, 2013, 2:28 PM MDT for Pueblo County, Colorado. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2013, 2:28 PM MDT (20:28 UTC)
- Expired
- Jul 2, 2013, 3:15 PM MDT
- In force
- 47 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 48 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 2:28 PM MDT | TSTM WND GST 60 | 5 Ene Pueblo West, CO | |
| Jul 2, 2:32 PM MDT | HAIL 0.88 | 3 Nne Pueblo, CO | PENNY TO NICKEL SIZED HAIL. |
| Jul 2, 2:32 PM MDT | HAIL 0.88 | 5 Ene Pueblo West, CO | PENNY TO NICKEL SIZED HAIL BEING DRIVEN BY 40-50 MPH WINDS. |
| Jul 2, 2:33 PM MDT | TSTM WND GST 59 | Pueblo West, CO | RELAYED BY MEDIA. |
| Jul 2, 2:40 PM MDT | HAIL 0.88 | 3 N Pueblo, CO | |
| Jul 2, 2:43 PM MDT | HAIL 1 | Pueblo, CO | MEDIA RELAYED A PUBLIC REPORT OF QUARTER SIZED HAIL AT THE PUEBLO MALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.5 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1120 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
192
WUUS55 KPUB 022028
SVRPUB
COC101-022115-
/O.NEW.KPUB.SV.W.0067.130702T2028Z-130702T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT TUE JUL 2 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 315 PM MDT
* AT 224 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINON...AND
MOVING SOUTHWEST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PUEBLO...PUEBLO WEST...BLENDE AND PUEBLO RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3802 10460 3814 10492 3850 10463 3841 10443
TIME...MOT...LOC 2029Z 027DEG 26KT 3837 10459
HAIL...1.00IN
WIND...60MPH
$$4 follow-up statements
246 WWUS55 KPUB 022036 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 236 PM MDT TUE JUL 2 2013 COC101-022115- /O.CON.KPUB.SV.W.0067.000000T0000Z-130702T2115Z/ PUEBLO CO- 236 PM MDT TUE JUL 2 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PUEBLO COUNTY UNTIL 315 PM MDT... AT 233 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PUEBLO...AND MOVING SOUTHWEST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... PUEBLO...PUEBLO WEST...BLENDE AND PUEBLO RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3845 10467 3836 10445 3802 10460 3814 10492 TIME...MOT...LOC 2036Z 027DEG 26KT 3832 10462 HAIL...0.88IN WIND...60MPH $$
884 WWUS55 KPUB 022046 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 246 PM MDT TUE JUL 2 2013 COC101-022115- /O.CON.KPUB.SV.W.0067.000000T0000Z-130702T2115Z/ PUEBLO CO- 246 PM MDT TUE JUL 2 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PUEBLO COUNTY UNTIL 315 PM MDT... AT 242 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CENTRAL PUEBLO...AND MOVING SOUTH AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... PUEBLO AND PUEBLO RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3841 10470 3833 10446 3802 10460 3814 10492 TIME...MOT...LOC 2047Z 020DEG 27KT 3824 10464 HAIL...0.88IN WIND...60MPH $$
519 WWUS55 KPUB 022054 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 254 PM MDT TUE JUL 2 2013 COC101-022115- /O.CON.KPUB.SV.W.0067.000000T0000Z-130702T2115Z/ PUEBLO CO- 254 PM MDT TUE JUL 2 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PUEBLO COUNTY UNTIL 315 PM MDT... AT 252 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF PUEBLO...AND MOVING SOUTH AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... PUEBLO. MAINLY RURAL AREAS OF CENTRAL PUEBLO COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3834 10470 3827 10449 3802 10460 3812 10487 TIME...MOT...LOC 2054Z 015DEG 32KT 3816 10466 HAIL...<.75IN WIND...60MPH $$
153 WWUS55 KPUB 022059 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 259 PM MDT TUE JUL 2 2013 COC101-022109- /O.CAN.KPUB.SV.W.0067.000000T0000Z-130702T2115Z/ PUEBLO CO- 259 PM MDT TUE JUL 2 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUEBLO COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3834 10470 3827 10449 3802 10460 3812 10487 TIME...MOT...LOC 2059Z 015DEG 32KT 3812 10467 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 11:29 AM MDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jul 2, 11:29 AM MDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1129 AM MDT TUE JUL 2 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 313 AM MDT TUE JUL 2 2013 A LARGE UPR TROF WL REMAIN OVR THE CENTRAL PORTION OF THE COUNTRY WHILE AN UPR LEVEL RIDGE REMAINS OVR THE WRN STATES TODAY AND TONIGHT...LEAVING THE FORECAST AREA UNDER MODERATE NORTHERLY FLOW ALOFT. THERE WILL CONTINUE TO BE ENOUGH MOISTURE OVR THE AREA FOR ISOLD TO SCT SHOWERS AND THUNDERSTORMS...WITH THE BEST COVERAGE EXPECTED TO BE OVR AND NR THE MTS. TEMPS ALOFT WARM JUST SLIGHTLY TODAY...SO SOME AREAS WL SEE SLIGHTLY WARMER HIGHS THAN ON MON...BUT STILL BELOW AVERAGE. THERE WL STILL BE THE THREAT OF BRIEF MODERATE TO HEAVY RAINFALL CAUSING FLOODING PROBLEMS ON BURN SCARS. HOWEVER...WIDESPREAD PCPN IS NOT EXPECTED AND WITH THE EXPECTED SPOTTY NATURE OF ANY HEAVIER PCPN...WL NOT ISSUE A FLASH FLOOD HIGHLIGHT. WITH MODEST INSTABILITY...CAPE VALUES OF 500 TO AROUND 1000 J/KG FROM THE I-25 CORRIDOR AND WESTWARD AND FAIRLY STRONG SHEAR VALUES...THERE COULD BE A FEW STRONGER STORMS TODAY. BY LATE EVENING MOST OF THE CONVECTION SHOULD BE WINDING DOWN. THE NAM AND GFS JUST KEEP A LITTLE PCPN THRU THE NIGHT OVR THE FAR SRN MTS. THE NSSL 4KM WRF SHOWS PCPN MOVING THRU THE FAR SERN COUNTIES LATE NIGHT. FOR NOW WL LEAVE THE FAR SERN AREAS DRY OVERNIGHT...AND SEE WHAT HAPPENS IN THE LATER MODEL RUNS. /28 .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 313 AM MDT TUE JUL 2 2013 MERIDIONAL PATTERN OVER OUR AREA WILL GRADUALLY BREAK DOWN THIS WEEK...AS A SERIES OF DISTURBANCES MOVE THROUGH THE POLAR JET OVER SRN CANADA. THIS WILL BREAK WARMER WEATHER TO THE CENTRAL ROCKIES...BUT ENOUGH MOISTURE WILL BE TRAPPED UNDER THE WRN HIGH THAT IT SHOULD NOT GET TOO UNPLEASANT. WED-THURSDAY...THE NORTHERLY FLOW OVER SE CO SHOULD BEGIN TO WEAKEN AS THE TROUGH TO OUR EAST BEGINS TO RETREAT BACK TO THE GREAT LAKES...AND THE PACIFIC JET BEGINS MOVING INTO THE PACNW. SHOULD SEE A DECREASE IN OVERALL CONVECTION...AND STORMS MAINLY OVER THE MTS. ALSO...WARMER WEATHER WITH TEMPS CLIMBING TO NR AVERAGE WED AND POSSIBLY ABOVE AVERAGE BY THU. FRIDAY AND BEYOND...THE OVERALL PATTERN BECOMES MORE TYPICALLY SUMMER LIKE...WITH HIGH PRESSURE BUILDING OVER THE DESERT SW AND QUASI-ZONAL FLOW OVER THE NRN ROCKIES. GFS MOS IS SHOWING 100 DEGREE OR GREATER HIGHS FOR KPUB FRI-SAT...BUT BELIEVE IT IS TOO WARM...AS IT HAS BEEN WITH HIGH TEMPS MOST OF THIS SUMMER. WITH DEWPOINTS PERSISTING IN THE 40S....AND THE HOTTEST AIR STILL TO OUR SW...MID TO POSSIBLY UPPER 90S APPEAR MORE REASONABLE TO CLOSE THE WEEK. A SERIES OF SHORTWAVES MOVING THROUGH THE JET OVER SRN CANADA WILL KEEP THE THREAT OF SHOWERS AND STORMS GOING OVER OUR AREA...PARTICULARLY OVER THE MTS IN A TYPICAL DIURNAL PATTERN. FIRST WAVE ARRIVES FRI NIGHT...FOLLOWED QUITE SUCCINCTLY BY ANOTHER DISTURBANCE SUN AND ANOTHER MON. SO...EVEN THE PLAINS SHOULD SEE AN OUTSIDE CHANCE OF SOME STORMS EACH DAY. EARLIER RUNS OF THE GFS AND ECMWF HAD PROMISED A RETURN OF THE MONSOON NEXT WEEK...BUT WITH A PERSISTENT LOW PRESSURE SYSTEM OUT EAST...THE GOOD SRLY MOISTURE TAP HAS TROUBLE SETTING IN. NEVERTHELESS...THERE SHOULD BE AT LEAST A QUASI-MONSOONAL PATTERN DEVELOPING NEXT WEEK...AND HOPEFULLY MORE MOISTURE IF THE UPPER HIGH CAN PUSH A BIT FARTHER TO THE EAST. ROSE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1128 AM MDT TUE JUL 2 2013 ISOLATED TO SCATTERED STORMS TO DEVELOP AGAIN ACROSS THE HIGHER TERRAIN THROUGH THE LATE MORNING AND PERSIST THROUGH THE EVENING HOURS. BRIEF MVRF AND LOCAL IFR CONDITIONS WILL BE POSSIBLE WITH STORMS. MODERATE NORTHERLY FLOW ALOFT WILL KEEP STORMS MOVING TO THE SOUTH WITH THE BEST CHANCES FOR STORMS TO AFFECT TERMINALS THROUGH THE EARLY EVENING LOOKING TO BE ALS. A GENERALLY LIGHT DIUNRAL WIND REGIME CAN BE EXPECTED AT TAF SITES...SAVE GUSTY VARIABLE WINDS NEAR STORMS...WITH CLEARING SKIES THROUGH THE OVERNIGHT. .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...ROSE AVIATION...MW
Hazardous weather outlook, Jul 2, 11:30 AM MDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1130 AM MDT TUE JUL 2 2013 COZ058>089-093>099-031400- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1130 AM MDT TUE JUL 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON THROUGH THE EVENING HOURS ACROSS THE AREA...WITH THE BEST COVERAGE OF STORMS OVER AND NEAR THE HIGHER TERRAIN. THE MAIN THREATS FROM STORMS WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. HOWEVER...THE STRONGEST STORMS WILL ALSO BE CAPABLE OF PRODUCING SMALL HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH. THERE ALSO REMAINS THE POTENTIAL FOR LOCALIZED FLASH FLOODING...MAINLY FOR AREAS NEAR THE WALDO CANYON AND OTHER RECENT BURN SCARS ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO. IF YOU ARE PLANNING ACTIVITIES IN OR NEAR A BURN SCAR...REMAIN VIGILANT FOR THE POTENTIAL FOR HEAVY RAINFALL AND FLASH FLOODING. BE PREPARED TO TAKE ACTION SHOULD HEAVY RAIN OCCUR OR IF A FLASH FLOOD WARNING IS ISSUED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. THE GREATEST COVERAGE OF STORMS WILL REMAIN OVER AND NEAR THE MOUNTAINS...BUT A FEW STORMS COULD AFFECT THE PLAINS AS WELL. THE MAIN THREATS FROM STORMS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO AROUND 45 MPH. A FEW OF THE STRONGER STORMS MAY ALSO PRODUCE SMALL HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...AND WILL BE OF PARTICULAR CONCERN ON THE BURN SCARS. WITH THE INCREASED POTENTIAL FOR THUNDERSTORMS THROUGH THE HOLIDAY WEEK...THOSE WITH ACTIVITIES IN AND NEAR THE BURN SCARS SHOULD REMAIN VIGILANT FOR THE POTENTIAL FOR HEAVY RAINFALL AND FLASH FLOODING. MAKE SURE YOU HAVE A PLAN OF ACTION SHOULD HEAVY RAIN OCCUR OR A FLASH FLOOD WARNING IS ISSUED. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO THIS AFTERNOON AND EVENING. 23/23
In the hours before
Special weather statement, Jul 2, 1:10 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 110 PM MDT TUE JUL 2 2013 COZ084-085-021945- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 110 PM MDT TUE JUL 2 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF ELLICOTT...OR 26 MILES EAST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTH AT 25 MPH. LOCATIONS IMPACTED INCLUDE... YODER. ELLICOTT. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jul 2, 1:28 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
128 PM MDT TUE JUL 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 2 E ELLICOTT 38.84N 104.35W
07/02/2013 M0.88 INCH EL PASO CO PUBLIC
COVERING THE GROUND.
&&
PJCSpecial weather statement, Jul 2, 1:38 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 138 PM MDT TUE JUL 2 2013 COZ085-086-022015- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- 138 PM MDT TUE JUL 2 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... NORTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 133 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH OF ELLICOTT...OR 21 MILES NORTHEAST OF MIDWAY...WHICH WAS MOVING TOWARD THE SOUTH AT 25 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL EL PASO COUNTY SOUTH OF HIGHWAY 94 AND EXTREME NORTH CENTRAL PUEBLO COUNTY EAST OF INTERSTATE 25. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 2, 2:13 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 213 PM MDT TUE JUL 2 2013 COZ085-086-022045- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- 213 PM MDT TUE JUL 2 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... NORTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...PUEBLO. AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF PINON...OR 10 MILES EAST OF MIDWAY...WHICH WAS MOVING TOWARD THE SOUTH AT 25 MPH. LOCATIONS IMPACTED INCLUDE... PINON. PUEBLO. PUEBLO RESERVOIR. BLENDE. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 4:24 PM MDT | Areal Flood Advisory | PUB | Huerfano | 2 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.